MathSciNet Relay Station
MathSciNet bibliographic data
MR1110547 11D79 (11R11 11R29)
Le, Mao Hua The number of solutions of a certain quadratic congruence related to the class number of ${\bf Q}(\sqrt{p})$. Proc. Amer. Math. Soc. 117 (1993), no. 1, 1–3.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement